Last reply 4 weeks ago
Fed up of tingling!

Hey 🙂

So a couple of weeks ago I was told my MRI results had no changes from my last scan 6 months ago, the MRI was before I started Tec so great news!

The past couple of months, however, I’ve noticed tingling in my back/legs/groin area. It seems to happen when I’ve been sitting too long and then walk, walking too long or when I’m tired.

I spoke to my MS Nurse about this who said we would keep an eye on it. He said about old symptoms re-appearing if you are too hot etc but this isn’t an old symptom. I just feel like it is happening more and more often now and seems to be from the waist down all over when before it was just the odd area in my back.

Could it be Tecfidera causing this? Could it be a relapse? It doesn’t affect my mobility but it is starting to make me feel really fed up 🙁

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


highlander
4 weeks ago

Hi @lightning87
I’ve got similar issues as to yourself.
We both started TEC at around the same time from memory.
But I was on baclofen to deal with the tingling before the TEC
Which might help you out a bit.
It could just be that it’s always been there but not very noticeable it’s just kinda snuck upon on you.
But you could ask for something along that line.
Just a thought.
Keep smiling.


stumbler
4 weeks ago

@lightning87 , have a read through of this and see if this answers your question :-

https://www.mstrust.org.uk/about-ms/ms-symptoms/managing-relapses

I’m tempted to think this is residual damage from an earlier relapse, as it only comes to the fore under certain circumstances


lightning87
4 weeks ago

Thanks both! I see my nurse again in January so if it’s still bothering me I’ll see if there is anything they can prescribe. It just seems to be getting worse and more noticeable. Before it was late at night now it’s whenever I walk! It’s not painful but not a pleasant feeling.

Fun times!


vixen
4 weeks ago

Hi all, sensory symptoms are the bain of my life. I feel I shouldn’t moan as they don’t affect mobility. They have been worsening since I was diagnosed but MRIs are stable. I was diagnosed less than 2 years ago but assume this is still the condition unfolding. Boo. I’m on Tecfidera too, but haven’t really linked that with my annoying symptoms. My sister is on Baclofen and it’s made lots of difference @lightning87

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.